# SDR QXEA0202273

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,314 hours, 1,865 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI-FORWARD CARGO PIT CENTER CHIMNEY IS TORN.  REPLACED CENTER CHIMNEY.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
